Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 49, Number 1

All articles in this issue are freely accessible.

Stabilizing tensor products
Harold M. Hastings.
Proc. Amer. Math. Soc. 49 (1975), 1-7
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0362298
Vanishing homology over nilpotent groups
William G. Dwyer.
Proc. Amer. Math. Soc. 49 (1975), 8-12
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0374242
On the uniqueness of solutions of certain Diophantine equations
Joseph B. Muskat and Yun Cheng Zee.
Proc. Amer. Math. Soc. 49 (1975), 13-19
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0360461
Enumeration results in nilpotent algebras
Helmut Strade.
Proc. Amer. Math. Soc. 49 (1975), 20-24
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0357526
A characterisation of von Neumann regular Jordan triple systems
Kurt Meyberg.
Proc. Amer. Math. Soc. 49 (1975), 25-27
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0376795
Sums of powers of conjugates of algebraic numbers
P. E. Blanksby.
Proc. Amer. Math. Soc. 49 (1975), 28-32
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0382180
The dimension of the ring of coefficients in a polynomial ring
Jimmy T. Arnold.
Proc. Amer. Math. Soc. 49 (1975), 32-34
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0360553
Zeros of polynomials over finite principal ideal rings
Murray Marshall and Garry Ramage.
Proc. Amer. Math. Soc. 49 (1975), 35-38
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0360541
A characterization of Steinitz group rings
Paul J. Allen and Joseph Neggers.
Proc. Amer. Math. Soc. 49 (1975), 39-42
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0360668
Orders in separable algebras
Richard B. Tarsy.
Proc. Amer. Math. Soc. 49 (1975), 43-46
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0364333
Heights of algebraic numbers and Szegő’s theorem
Wayne Lawton.
Proc. Amer. Math. Soc. 49 (1975), 47-50
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0376628
An invariant for modules over a discrete valuation ring
R. O. Stanton.
Proc. Amer. Math. Soc. 49 (1975), 51-54
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0360572
The number of proper minimal quasivarieties of groupoids
A. Shafaat.
Proc. Amer. Math. Soc. 49 (1975), 54-58
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0366783
Linear connections and almost complex structures
Jean-Marc Terrier.
Proc. Amer. Math. Soc. 49 (1975), 59-65
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0380664
Unique best nonlinear approximation in Hilbert spaces
Charles K. Chui and Philip W. Smith.
Proc. Amer. Math. Soc. 49 (1975), 66-70
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0361575
Local sections of flows on manifolds
William C. Chewning and R. Steven Owen.
Proc. Amer. Math. Soc. 49 (1975), 71-77
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0362404
Weakly compact groups of operators
T. A. Gillespie and T. T. West.
Proc. Amer. Math. Soc. 49 (1975), 78-82
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0361924
On a nonuniform parabolic equation with mixed boundary condition
C. V. Pao.
Proc. Amer. Math. Soc. 49 (1975), 83-89
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0377286
A sufficient condition for the insertion of a continuous function
Ernest P. Lane.
Proc. Amer. Math. Soc. 49 (1975), 90-94
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0362147
On a uniqueness problem in the theory of linear integral equations
Robert R. Stevens.
Proc. Amer. Math. Soc. 49 (1975), 95-103
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0387987
Dual spaces with the Krein-Milman property have the Radon-Nikodým property
R. E. Huff and P. D. Morris.
Proc. Amer. Math. Soc. 49 (1975), 104-108
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0361775
New criteria for univalent functions
Stephan Ruscheweyh.
Proc. Amer. Math. Soc. 49 (1975), 109-115
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0367176
The relative completion of an $A$-Segal algebra is closed
James T. Burnham.
Proc. Amer. Math. Soc. 49 (1975), 116-122
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0361786
The asymptotic behaviour of the reduced minimum modulus of a Fredholm operator
K.-H. Förster and M. A. Kaashoek.
Proc. Amer. Math. Soc. 49 (1975), 123-131
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0372660
Characterizations of the complex projective plane by curvature
Robert E. Greene and Harsh Pittie.
Proc. Amer. Math. Soc. 49 (1975), 131-134
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0387650
A biorthogonal expansion related to the zeros of an entire function
Harold E. Benzinger.
Proc. Amer. Math. Soc. 49 (1975), 135-142
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0365231
Random shifts which preserve measure
Donald Geman and Joseph Horowitz.
Proc. Amer. Math. Soc. 49 (1975), 143-150
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0396907
Regular functions $f(z)$ for which $zf^{’} (z)$ is $𝛼$-spiral-like
Pran Nath Chichra.
Proc. Amer. Math. Soc. 49 (1975), 151-160
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0361033
Semigroups of multipliers associated with semigroups of operators
A. Olubummo.
Proc. Amer. Math. Soc. 49 (1975), 161-168
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0621871
Complete domains with respect to the Carathéodory distance
Dong S. Kim.
Proc. Amer. Math. Soc. 49 (1975), 169-174
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0367297
A tensor approach to interpolation phenomena in discrete abelian groups
Ron C. Blei.
Proc. Amer. Math. Soc. 49 (1975), 175-178
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0361626
Horizontal chords of the graph of a continuous function
Uwe Herzberg.
Proc. Amer. Math. Soc. 49 (1975), 179-184
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0357701
Almost continuity of the Cesàro-Vietoris function
Jack B. Brown.
Proc. Amer. Math. Soc. 49 (1975), 185-188
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0360943
Toeplitz operators associated with isometries
B. Moore, M. Rosenblum and J. Rovnyak.
Proc. Amer. Math. Soc. 49 (1975), 189-194
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0374978
A note on a theorem of Gehring and Lehto
A. G. Fadell.
Proc. Amer. Math. Soc. 49 (1975), 195-198
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0367132
$\mathcal{T}$ measure of Cartesian product sets
Lawrence R. Ernst.
Proc. Amer. Math. Soc. 49 (1975), 199-202
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0367162
Iterates of an absolutely continuous operator
P. Ghatage.
Proc. Amer. Math. Soc. 49 (1975), 203-204
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0361871
Sums of stationary sequences cannot grow slower than linearly
Harry Kesten.
Proc. Amer. Math. Soc. 49 (1975), 205-211
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0370713
Pseudo-Riemannian manifolds with totally geodesic bisectors
John K. Beem.
Proc. Amer. Math. Soc. 49 (1975), 212-215
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0362111
An $ℵ_{0}$-categorical theory whose language is countably infinite
Rohit Parikh.
Proc. Amer. Math. Soc. 49 (1975), 216-218
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0381979
On infinite dimensional Ito’s formula
T. F. Lin.
Proc. Amer. Math. Soc. 49 (1975), 219-226
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0380984
Functions of Brownian motion
John B. Walsh.
Proc. Amer. Math. Soc. 49 (1975), 227-231
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0362520
A cohomological characterization of preimages of nonplanar, circle-like continua
James T. Rogers.
Proc. Amer. Math. Soc. 49 (1975), 232-236
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0365521
$𝜙$-Postnikov systems and extensions of $H$-spaces
Albert O. Shar.
Proc. Amer. Math. Soc. 49 (1975), 237-244
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0367994
Coincidence point results for spaces with free $Z_{p}$-actions
Fred Cohen and Ewing L. Lusk.
Proc. Amer. Math. Soc. 49 (1975), 245-252
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0372846
Identities for conjugation in the Steenrod algebra
Philip D. Straffin.
Proc. Amer. Math. Soc. 49 (1975), 253-255
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0380796
Construction of Steiner quadruple systems having large numbers of nonisomorphic associated Steiner triple systems
Charles C. Lindner.
Proc. Amer. Math. Soc. 49 (1975), 256-260
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0389617
The Zariski-Lipman conjecture for homogeneous complete intersections
Melvin Hochster.
Proc. Amer. Math. Soc. 49 (1975), 261-262
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0360585
The zeros of Jensen polynomials are simple
George Csordas and Jack Williamson.
Proc. Amer. Math. Soc. 49 (1975), 263-264
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0361017
Convergence of averages of point transformations
M. A. Akcoglu and A. del Junco.
Proc. Amer. Math. Soc. 49 (1975), 265-266
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0360999
An invariant subspace theorem
John Daughtry.
Proc. Amer. Math. Soc. 49 (1975), 267-268
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0365176
American Mathematical Society